# SDR SWAA2022051808199

- Difficulty date: May 15, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 16,175 hours, 7,684 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT HAS NO CHARGE. / [01] OK TO CONTINUE PER MEL 25-12-01. C/W SP-1B; AUTH# 66372.;[02] REPLACED AFT LEFT HAND HANDSET PER M/M 25-64-00. OPS CHECKS OK;[03] CORRECTION: REPLACED AFT RIGHT FLIGHT ATTENDANT FLASHLIGHT PER M/M 25-64-00. OPS CHECKS OK
